MathSciNet Relay Station
MathSciNet bibliographic data
MR2438833 (2009i:35244) 35Q35 (35B65 82D30)
Fan, JiShan; Guo, BoLing Regularity criterion to some liquid crystal models and the Landau-Lifshitz equations in $\Bbb R\sp 3$. Sci. China Ser. A 51 (2008), no. 10, 1787–1797.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement